# SDR COMA0360412

- Difficulty date: September 15, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 23,945 hours, 23,145 cycles
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE LOW OIL PRESSURE WARNING 3 TIMES.  FOUND ENGINE OIL SYSTEM 5 QUARTS LOW.  SERVICED OIL SYSTEM.
